MathSciNet Relay Station
MathSciNet bibliographic data
MR88549 30.0X
Jenkins, James A. On a canonical conformal mapping of J. L. Walsh. Trans. Amer. Math. Soc. 88 (1958), 207–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement